# SDR 98UAL900337

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UA
- Make and model: Boeing 737322
- Aircraft serial: 23949
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Failed
- Location: Rt Cooling Syst
- Component: Rosemount, 123CH1A
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT EQUIPMENT COOLING SUPPLY EXHAUST OFF LIGHT ILLUMINATED DURING CLIMB, LEVEL OFF, AND THE FIRST PART OF DESCENT.  SELECTING ALTERNATE DID NOT WORK-IN NORMAL.  ON THE GROUND THE LIGHT EXTINGUISHES.  COULD ONLY DUPLICATE IN FLIGHT.  *S/D*  PROBLEM WAS CAUSED BY THE LOW FLOW SENSOR.  AFTER REPLACEMENT OF THE LOW FLOW SENSOR, SYSTEM OPERATED NORMAL.
